# SDR 98ZZZX4576

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N690JP
- Make and model: Beech C90
- Aircraft serial: LJ690
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: B-Nut
- Part number: 50920085259
- Condition: Cracked
- Location: Fuel Dist
- Part time: 6,533 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL TRANSFER TUBE B-NUTS FOUND CRACKED.
